Advil is used as a pain reliever, you could use it, if you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing’s stronger.
Advil Liquid Gels 120 Capsules
97 in stock
97 in stock
Advil Liqui Gels Ibuprofen Pain Reliever & Fever Reducer 120 Capsules is used as a pain reliever, you could use it if you have a headache, muscle aches, backaches, menstrual pain, minor arthritis, and other joint pain, or aches and pains from the common cold, nothing’s stronger. Now you can buy Advil LiquidGels Ibuprofen Pain Reliever & Fever Reducer 120 Capsules in Pakistan.
Formulated to Temporarily relieves minor aches and pains due to:
- Common Cold
- Muscular Aches
- Minor Pain of Arthritis
- Menstrual Cramps
- 12 years of age and older:
- 1 tablet/caplet/gel caplet every 4 to 6 hours while symptoms persist.
- If pain or fever does not respond to 1 tablet/caplet/gel caplet, 2 may be used.
- Do not exceed 6 tablets/caplets/gel caplets in 24 hours unless directed by a doctor.
|Advil Liquid-Gels Ibuprofen Pain Reliever & Fever Reducer|
|Serving Size 1 tablet|
|Amount per Serving %DV|
Active Ingredients: Ibuprofen (NSAID) – 200 mg (Pain reliever/fever reducer)
Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax
Please read the label before using it.
Products of USA